# SDR R61A2024051600216

- Difficulty date: April 30, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N221JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000197
- Aircraft time: 39,346 hours, 24,984 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR CROSSBEAM AT FR11 FROM IB LH SEAT TRACK TO IB RH SEAT TRACK COMPLIED WITH ETD2024-170-012634 STEP A.2.A FOR PERMANENT REPAIR OF FR 11 CROSSBEAM FROM IB LH SEAT TRACK TO IB RH SEAT TRACK. SEE WIP'S AND TASKS FOR WORK PERFORMED.
